Acral erythema

Acral erythemaAcral erythema

Drug-induced hepatotoxicity

Drug-induced hepatotoxicity

Drug-induced pigmentation

Drug-induced pigmentationDrug-induced pigmentation

Liver cirrhosis

Liver cirrhosisLiver cirrhosis

Toxic erythema of chemotherapy

Toxic erythema of chemotherapy

Drug-induced abdominal pain

Drug-induced abdominal pain

Drug-induced diarrhea

Drug-induced diarrhea

Drug-induced nausea or vomiting

Drug-induced nausea or vomiting

Chemotherapy-induced mucositis

Chemotherapy-induced mucositisChemotherapy-induced mucositis

Cholecystitis

CholecystitisCholecystitis

Drug-induced anorexia

Drug-induced anorexia

Drug-induced fatigue

Drug-induced fatigue

Drug-induced leukopenia

Drug-induced leukopenia

Duodenal ulcer

Duodenal ulcer

Gastritis

Gastritis

GI bleeding

GI bleeding

Hyperbilirubinemia

HyperbilirubinemiaHyperbilirubinemia

Drug-induced fever

Drug-induced fever

Drug-induced hepatitis

Drug-induced hepatitis

Drug-induced weakness

Drug-induced weakness

Drug-induced anemia

Drug-induced anemia

Drug-induced jaundice

Drug-induced jaundiceDrug-induced jaundice